# SDR USAA2013072900015

- Difficulty date: June 21, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 32,752 hours, 21,740 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043207
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2S CHECK,   CORROSION FOUND ON R2 DOOR SILL AT FR68, -Z500, -Y1760.  REPLACED R2 DOOR SILL  IAW SRM 51-72-11, DWG D53480505 & D53474250.
